Vasoprin Asprin Tablet

VASOPRINĀ®

 

Composition

Each tablet contains Aspirin 75mg.

 

Indications

For prophylaxis against thromboembolism, reduces the risk of episodes in patients with overt cardiovascular diseases including primary and secondary prevention of heart attack and stroke and for the temporary relief of minor aches and pains associated with a cold, headache, toothache, muscular aches and to reduce fever.

 

Dosage

In cardiovascular therapy, 1 or 2 tablets daily or as directed by the physician.

For pains, 4 – 8 tablets every 4 hours as needed. Do not exceed 48 tablets In 24 hours or as directed by a doctor.

For children under 12 years, consult a doctor.

Drink a full glass of water with each dose.

 

Warnings

Children under 12 years should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye syndrome, a rare but serious illness reported to be associated with aspirin. If pain or fever persists or get worse, if new symptoms occur, or if redness or swelling is present, consult a donor because these could be signs of a serious condition, if tinnitus or loss of hearing occurs, contact a doctor before taking any more of this product. Do not take this product if you are allergic to aspirin, have asthma, stomach problems that persist or recur, ulcers or bleeding problems, unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek advice of a health professional before using this product. It is especially important not to use Aspirin during the last 3 months of pregnancy unless specially directed to do so by a doctor because it may cause problems in unborn child or complications during delivery.

 

Drug Interaction precaution

Do not take this product if you are taking a prescription drug for anticoagulation, diabetes, gout or arthritis unless directed by a doctor.

 

Presentation

Blister packs of 30s, 100s and jars of 500 tablets.

Tablets are Orange coloured, with JHL and V inscribed on both sides respectively.

* Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance immediately.

 

Manufactured by

JUHEL NIGERIA LTD

35, Nkwubor Road

Emene, Enugu,

Enugu State, Nigeria.

Advertisements

Leave a Reply